# SDR IXKA9500025

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2612 · Fire Detection
- Part: Plug
- Part number: FRF651253508
- Condition: Damaged
- Location: Nr 2 Eng
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

ON DESCENT INTO EWR, NR 2 ENGINE FIRE HANDLE INDICATED A FIRE WARNING.  BOTH BOTTLE DISCHARGED, LIGHT REMAINED ON.  LANDED AT EWR WITHOUT INCIDENT.  FOUND NR 2 ENGINE FIRE SENSE PLUG (D1490) MISSING INSULATION IN PLUG.  SYSTEM CHECKED NORMAL AS PER MM 26-11-00.  (M)
